首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:On the Tightening of the Standard SDP for Vertex Cover with $ell_1$ Inequalities
  • 本地全文:下载
  • 作者:Konstantinos Georgiou ; Avner Magen ; Iannis Tourlakis
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2009
  • 卷号:4
  • 页码:203-214
  • DOI:10.4230/LIPIcs.FSTTCS.2009.2319
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We show that the integrality gap of the standard SDP for \vc~on instances of $n$ vertices remains $2-o(1)$ even after the addition of \emph{all} hypermetric inequalities. Our lower bound requires new insights into the structure of SDP solutions behaving like $\ell_1$ metric spaces when one point is removed. We also show that the addition of all $\ell_1$ inequalities eliminates any solutions that are not convex combination of integral solutions. Consequently, we provide the strongest possible separation between hypermetrics and $\ell_1$ inequalities with respect to the tightening of the standard SDP for \vc.
  • 关键词:Semidefinite Programming; Vertex Cover; Integrality Gap; Hypermetric Inequalities
国家哲学社会科学文献中心版权所有